# SDR DALA13013333137

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,038 hours, 15,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22A HAS WIRE BUNDLE HANGING DOWN UNDER SEAT.  RESECURED EMER LIGHT WIRES AT SEAT 22A.  OK FOR SVC 868084 MEM.
